×

zbMATH — the first resource for mathematics

Common fixed point theorems for contractive maps. (English) Zbl 0916.54027
The author gives common fixed point theorems for a family of operators under minimal type commutativity and contractive conditions.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Carbone, A.; Rhoades, B.E.; Singh, S.P., A fixed point theorem for generalized contraction map, Indian J. pure appl. math., 20, 543-548, (1989) · Zbl 0668.54027
[2] Jachymski, J., Common fixed point theorems for some families of maps, Indian J. pure appl. math., 25, 925-937, (1994) · Zbl 0811.54034
[3] Jungck, G., Compatible mappings and common fixed points, Internat. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[4] Jungck, G.; Moon, K.B.; Park, S.; Rhoades, B.E., On generalizations of the meir – keeler type contraction maps: corrections, J. math. anal. appl., 180, 221-222, (1993) · Zbl 0790.54055
[5] Pant, R.P., Common fixed points of two pairs of commuting mappings, Indian J. pure appl. math., 17, 187-192, (1986) · Zbl 0581.54031
[6] Pant, R.P., Common fixed points of weakly commuting mappings, Math. student, 62, 97-102, (1993) · Zbl 0878.54030
[7] Pant, R.P., Common fixed points of noncommuting mappings, J. math. anal. appl., 188, 436-440, (1994) · Zbl 0830.54031
[8] Pant, R.P., Common fixed points of sequences of mappings, Ganita, 47, 43-49, (1996) · Zbl 0892.54028
[9] Pant, R.P.; Joshi, J.M.C.; Pande, N.K., On convergence and common fixed points of sequences of mappings, J. natur. phys. sci., 5-8, 167-174, (1991-94) · Zbl 0849.54035
[10] Park, S.; Rhoads, B.E., Extension of some fixed point theorems of hegedus and Kasahara, Math. seminar notes, 9, 113-118, (1981) · Zbl 0479.54023
[11] Rao, I.H.N.; Rao, K.P.R., Generalizations of the fixed point theorems of meir – keeler type, Indian J. pure appl. math., 16, 1249-1262, (1985) · Zbl 0594.54031
[12] Rhoades, B.E.; Park, S.; Moon, K.B., On generalizations of the meir – keeler type contraction maps, J. math. anal. appl., 146, 482-494, (1990) · Zbl 0711.54028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.